# SDR DALA14020013358

- Difficulty date: March 24, 2014
- Submitted: March 31, 2014
- Operation: Air carrier
- Aircraft: N858NW
- Make and model: Airbus A330-223
- Aircraft serial: 0718
- Aircraft time: 34,726 hours, 4,666 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A NON-ROUTINE CHECK,  EMERGENCY EXIT LIGHT FOUND INOPERATIVE.   R & R EMERGENCY LIGHT ASSY IAW AMM 33-51.  OPS CHECKED GOOD.
